# SDR CALA2015050193647

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 54,765 hours, 11,684 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME EMERGENCY LIGHTING IS ON AT ROWS 1, 2, 17, 20 & 35.  CYCLED EMERGENCY LIGHT SWITCH ON OVERHEAD, EMERGENCY LIGHTS TESTED NORMAL ON GROUND & LIGHTS EXTINGUISHED AFTER TEST.
